Estimating the probability of a non-Markovian rating transition from partially unobserved histories
Rafael Weißbach and
Friederike Schmal
Journal of Risk Management in Financial Institutions, 2019, vol. 12, issue 3, 256-267
Abstract:
There is substantial evidence that bank rating data display non-Markovian structures. We introduce a non-Markovian parameter in a simple model for rating transition histories. Accounting for the frequent statistical obstacle of partially missing transitions, we make use of the expectation maximisation (EM) algorithm to estimate all model parameters and find a marked non-Markovian effect for our data.
Keywords: rating transitions; PD; missing data; non-Markovian process; EM algorithm (search for similar items in EconPapers)
JEL-codes: E5 G2 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
https://hstalks.com/article/5048/download/ (application/pdf)
https://hstalks.com/article/5048/ (text/html)
Requires a paid subscription for full access.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aza:rmfi00:y:2019:v:12:i:3:p:256-267
Access Statistics for this article
More articles in Journal of Risk Management in Financial Institutions from Henry Stewart Publications
Bibliographic data for series maintained by Henry Stewart Talks ().